# SDR USVA10951

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573732
- Condition: Crack
- Location: Lt Te Aft Flap
- Component: 6545412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP LOWER SURFACE HAS A 2 INCH LONG CRACK.  REPAIRED CRACK PER SRM 51-40-6.  (M)
